# SDR FDEA201008303201

- Difficulty date: August 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886504
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NR 3 LEADING EDGE SLAT TELESCOPIC DUCT CUT-OUT INBOARD CORNER   UPPER EXTERIOR SKIN FOUND CRACKED AT XOS 464. RIGHT HAND WING - NR 3 LEADING EDGE SLAT TELESCOPIC DUCT CUT-OUT INBOARD CORNER,  CRACKED UPPER EXTERIOR SKIN AT XOS 464 TRIMMED OUT AS PER SRM 57-40-01 FIGURE 201, REVISION 44. REPAIR DOUBLER AND FILLER, FABRICATED AND INSTALLED AS PER SRM 57-40-01 FIGURE 201, REPAIR 10, REVISION 44. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 111.
